# SDR 9703759753

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47117
- System (JASC): 2450 · AC Power Distribution System
- Part: Gen Contl Panel
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TEN MINUTES INTO FLIGHT, THE LEFT GENERATOR, LEFT AC BUS, LEFT DC BUS AND AC CROSSTIE LOCKOUT LIGHTS ILLUMINATED.  RESET GENERATOR AND VOLTS AND FREQUENCIES APPEARED NORMAL. ATTEMPTING TO TURN GENERATOR ON AGAIN CAUSED IT TO RETRIP. FLIGHT RETURNED TO EWR AND LANDED WITHOUT INCIDENT.  REPLACED GENERATOR CONTROL PANEL, OPERATIONAL CHECK OK.
